# SDR FDKA200709463

- Difficulty date: September 11, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 15,433 hours, 14,640 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Intermittent
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6104 MCO.  FO'S SIDE PITCH TRIM SWITCH INTERMITTENT.  MX LUBED FO'S YOKE TRIM SWITCH OPS CK GOOD.
